Bloated liver, sharp pains and high depakote levels
I have been taking Depakote 1000 mg for about 5 years now. For the first 3 years I had regular blood draws to check my Depakote levels. I finally reached maintenance and never had another blood draw. Last week I told my PA to do a Depakote blood draw since he was taking blood for other tests. He also referred me to get a liver ultrasound since about 1 year ago they told me I had fatty liver (the drinking and drugs kind---Depakote). Well lately I have been having issues around my liver. The other night I bent down to "nose kiss" my cat who was on my lap and I had the most horrible pain right smack in the middle of my liver. It felt like someone had taken a sharp knive, stuck it in some fire for awhile and then stabbed me with it. I guess the stabbing wasnt good enough because it was drawn out for almost a full minute of searing pain. Like the knive was just ripping its way through my liver. I used to be able to NOT feel my liver when I felt under my right side, now I can push on my skin just a bit and I can definitely feel a organ right there. I am also bloated on that side of my body. It looks funny because the other side looks normal. I have read that some of you guys have "bladder spasms?" What exactly is that. I know that for about the past 6 months from time to time I feel something around my bladder and then it is just like I can't control my bladder. It feels like it is pushed out of me.
It seems as if I have a lot of fluid also because when I am on my feet a lot they become very swollen with lots of red veins visible. My nails have been breaking a lot and I have been feeling more irritable, which is completely not like me. 2 days after the sharp pain I had intermittent dull ones throughout the day. I have been getting lots of headaches and have gained over 45 pounds in the past year. And this is with eating good and healthy and exercising. My skin does not look yellow, but the outsides of my eyes, on the white, there is yellow on all 4 sides of both of my eyes. I tire easily and sometimes just fall into this strange stupor that is between sleep and being awake. Could anywone know what tihis means? I am so frustrated with not knowing. Thank you ahead of time.